Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008, Article ID 396871, 20 pages
http://dx.doi.org/10.1155/2008/396871
Research Article

Analysis of MAP/PH(1), PH(2)/2 Queue with Bernoulli Vacations

1Department of Mathematics, College of Engineering, Anna University, Chennai 600 025, India
2Department of Mathematics, Pachaiyappa's College, Chennai 600 030, India
3Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chennai 600 005, India

Received 13 June 2008; Accepted 5 October 2008

Academic Editor: Ho Lee

Copyright © 2008 B. Krishna Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Krishna Kumar, R. Rukmani, and V. Thangaraj, “Analysis of MAP/PH(1), PH(2)/2 Queue with Bernoulli Vacations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2008, Article ID 396871, 20 pages, 2008. https://doi.org/10.1155/2008/396871.